# SDR SWAA2024121056323

- Difficulty date: November 3, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON BS 312 LOCATED BTW STR5L TO STR6L FWD GALLEY AND LAV 2024-685371<[01] PERFORMED REPAIR ON FRAME LOCATED STA 312 AND BTW STR 5L TO STR 6L AT PASSENGER CABIN IAW EA M-22-153-01244 SEE INDIVIDUAL SIGN-OFF BELOW;[02] PERFORMED REPAIR ON FRAME LOCATED STA 312 AND BTW STR 5L TO STR 6L AT PASSENGER CABIN IAW EA M-22-153-01244 SEE INDIVIDUAL SIGN-OFF BELOW
